Volume 3, Number 3
Previous Issue Next Issue

A. Segal, M. ur Rehman & C. Vuik

10.4208/nmtma.2010.33.1

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 245-275.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 860 2998 Abstract

L. Giraud, A. Haidar & Y. Saad

10.4208/nmtma.2010.33.2

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 276-294.

Preview Full PDF 109 2183 Abstract

Matthias Ehrhardt

10.4208/nmtma.2010.33.3

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 295-337.

Preview Full PDF 145 2053 Abstract

Qiang Niu & Lin-Zhang Lu

10.4208/nmtma.2010.33.4

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 338-351.

Preview Full PDF 117 2083 Abstract

I. Yamazaki, X. S. Li & E. G. Ng

10.4208/nmtma.2010.33.5

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 352-366.

Preview Full PDF 96 1969 Abstract

Fujian Duan & Lin Fan

10.4208/nmtma.2010.33.6

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 367-386.

Preview Full PDF 109 1939 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard